# SDR KC1R20210112001

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: General aviation
- Filed by: Barnes Aerospace, Windsor Airmotive Division, repair station KC1R265K
- Make and model: Boeing 747-400
- Engine: Rroyce RB211524*
- Engine time: 106,715 hours, 14,765 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: UL29026
- Part serial: SETM07681
- Condition: Cracked
- Location: Engine
- Part time: 85,597 hours, 11,554 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE ARE SUBMITTING THIS SDR PER REQUEST OF ROLLS ROYCE.  AS RECEIVED, NDT INSPECTION BY FPI METHOD FINDS MULTIPLE CRACK INDICATIONS IN THE SERRATION LOCATION 61 AND ON OUTSIDE DIAMETER LOCATION 34.  WE FIND 58 OF THE 62 SERRATION LOCATIONS CONTAIN CRACKS.  SOME SERRATION LOCATIONS CONTAIN MORE THAN ONE CRACK IN THE SINGLE POST.  THE COMPONENT IS CURRENTLY IN OUR SHOP ON HOLD AT THIS TIME.  ROLLS ROYCE WAS CONTACTED AND PROVIDED AN ENGINEERING REPORT.  THEY HAVE REQUESTED WE SUBMIT THE SDR.  NOTE: TIME SINCE PREVIOUS REPAIR OR OVERHAUL NOT PROVIDED SO CURRENT TT ENTERED.
